# SDR SWAA2014071429969

- Difficulty date: June 24, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N399WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27693
- Aircraft time: 62,250 hours, 50,601 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Bracket
- Part number: 69743237
- Condition: Cracked
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TE NR 3 FLAP TRACK FAIRING INTERIOR STRUCTURE RT SIDE FLAP DOOR SPRINGS ATTACH BRACKET CRACKED.  R & R BRACKET IAW SRM & DWG.
